Skip to main content

New Directions in Derived Algebraic Geometry

Searching for OpenAIRE data...

Publications

Moduli of flat connections on smooth varieties

Author(s): Pantev, Tony; Toen, Bertrand
Published in: Algebraic Geometry, 23131691, 2022, Page(s) 266-310, ISSN 2313-1691
Publisher: EMS Press
DOI: 10.14231/ag-2022-009

The center of the categorified ring of differential operators

Author(s): Dario Beraldo
Published in: Journal of the European Mathematical Society, 2021, ISSN 1435-9855
Publisher: European Mathematical Society Publishing House
DOI: 10.4171/jems/1048

The geometry of filtrations

Author(s): Tasos Moulinos
Published in: Bulletin of the London Mathematical Society, 2021, ISSN 0024-6093
Publisher: Oxford University Press
DOI: 10.1112/blms.12512

The geometry of filtration

Author(s): Tasos Moulinos
Published in: Bulletin of the London Mathematical Society, 00246093, 2021, Page(s) 1486-1499, ISSN 0024-6093
Publisher: Oxford University Press
DOI: 10.1112/blms.12512

Algebraic $K$-theory of $\text{THH}(\mathbb{F}_p)$

Author(s): Bayındır, Haldun Özgür; Moulinos, Tasos
Published in: Transaction of the AMS, 00029947, 2022, Page(s) 4177-4207, ISSN 0002-9947
Publisher: American Mathematical Society
DOI: 10.1090/tran/8613

Trace and Kunneth formulas for singularity categories and applications

Author(s): Toën, Bertrand; Vezzosi, Gabriele
Published in: Compositio Mathematica, 0010437X, 2022, Page(s) 483-528, ISSN 0010-437X
Publisher: London Mathematical Society
DOI: 10.1112/s0010437x22007424

The spectral gluing theorem revisited

Author(s): Dario Beraldo
Published in: Epijournal de Géométrie Algébrique, Volume 4, 2020, Page(s) epiga:5940, ISSN 2491-6765
Publisher: N/A

Motivic realizations of singularity categories and vanishing cycles

Author(s): Anthony Blanc, Marco Robalo, Bertrand Toën, Gabriele Vezzosi
Published in: Journal de l’École polytechnique — Mathématiques, 5, 2018, Page(s) 651-747, ISSN 2270-518X
Publisher: Université Paris - Saclay, École Polytechnique
DOI: 10.5802/jep.81

Motivic and ℓ-adic realizations of the category of singularities of the zero locus of a global section of a vector bundle

Author(s): Massimo Pippi
Published in: Selecta Mathematica volume, 2022, ISSN 1022-1824
Publisher: Birkhauser Verlag
DOI: 10.1007/s00029-021-00734-2

Le problème de la schématisation de Grothendieck revisité

Author(s): Bertrand Toen
Published in: Epijournal de Géométrie Algébrique, Volume 4, Article No. 14, 2020, ISSN 2491-6765
Publisher: N/A

A Universal HKR Theorem

Author(s): Toën, Bertrand; Moulinos, Tasos; robalo, marco
Published in: Geometry and Topology, 14653060, 2022, Page(s) 777–874, ISSN 1465-3060
Publisher: University of Warwick
DOI: 10.2140/gt.2022.26.777

Sheaves of categories with local actions of Hochschild cochains

Author(s): Dario Beraldo
Published in: Compositio Mathematica, 155/08, 2019, Page(s) 1521-1567, ISSN 0010-437X
Publisher: London Mathematical Society
DOI: 10.1112/s0010437x19007413

Espaces de lacets gradués en caractéristique mixte et algèbre de de Rham-Witt

Author(s): Ludovic Monier
Published in: 2022
Publisher: Université de Toulouse

Catégories des singularités, factorisations matricielles et cycles évanescents

Author(s): Massimo Pippi
Published in: Thèses de l'université de Toulouse 3, 2020
Publisher: Université de Toulouse 3

Poisson geometry of the moduli of local systems on smooth varieties

Author(s): Tony Pantev, Bertrand Toen
Published in: Publications of the Research Institute for Mathematical Sciences, No.18059, 2019
Publisher: EMS publication house